# SDR MASA200400554

- Difficulty date: October 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 14,727 hours, 11,060 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Part serial: 5670
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 18,578 hours, 14,422 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED THE TAKEOFF DUE TO THE RT THRUST REVERSER DISAGREE MESSAGE THAT CAME ON DURING TAKEOFF.  MAINTENANCE PERFORMED MEL PROCEDURES AND RETURNED THE AIRCRAFT TO SERVICE.  10/11/04 MAINTENANCE REPLACED RT INBOARD ACTUATOR, OPS CHECKED GOOD.
